# SDR DALA2015123007805

- Difficulty date: December 29, 2015
- Submitted: January 3, 2016
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 44,352 hours, 21,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NAT ANT. 10" AFT OF BS 500A HAS GAP.  REMOVED ANT AND FOUND CORROSION.  MAINTENANCE REPAIRED IAW ERA 254258-14 AND 542586-14.
